# SDR FXGA201610261637

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF 4" CRACK IN FUSELAGE TAIL STA 1205 RT 3 O-CLOCK POSITION.  MAJOR REPAIR OF CRACK PER SRM REFERENCE SRM 53-01 FIGURE 4.
